Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 26, NWS Milwaukee, WI

June 5, 2008Kenosha County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 5, 2008, 8:09 AM CDT for Kenosha County, Walworth County, Wisconsin. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 8:09 AM CDT (13:09 UTC)
Expired
Jun 5, 2008, 8:51 AM CDT
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Kenosha County, WI, Walworth County, WI

What was reported inside it

TimeReportWhereRemark
Jun 5, 8:50 AM CDTTSTM WND DMG5 Se Paddock Lake, WIBROKEN BRANCHES PULLING POWER LINES DOWN NEAR THE INTERSECTION OF COUNTY HIGHWAYS D AND C.
Jun 5, 8:50 AM CDTTSTM WND DMG5 Sw Pleasant Prairie, WIBRANCHES PULLING POWER LINES DOWN NEAR THE INTERSECTION OF COUNTY HIGHWAYS V AND MB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 4:59 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2101 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 051309
SVRMKX
WIC059-127-051400-
/O.NEW.KMKX.SV.W.0026.080605T1309Z-080605T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 AM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 900 AM CDT

* AT 807 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF
  PELL LAKE...OR NEAR HARVARD...AND MOVING EAST AT 72 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GENOA CITY...TWIN LAKES...POWERS LAKE AND PELL LAKE BY 820 AM
  CDT...
  CAMP LAKE...SILVER LAKE AND LAKE CATHERINE BY 825 AM CDT...
  PADDOCK LAKE BY 830 AM CDT...
  KENOSHA AIRPORT AND PLEASANT PRAIRIE BY 835 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
THE ROCKFORD ILLINOIS AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION 
THAT CAN PRODUCE TORNADO LIKE WIND DAMAGE. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.

LAT...LON 4247 8793 4249 8871 4250 8870 4251 8863
      4261 8828 4261 8819 4264 8816 4267 8805
      4268 8779 4266 8777 4250 8777
TIME...MOT...LOC 1309Z 251DEG 63KT 4244 8854

$$

CRAVEN
4 follow-up statements
000 
WWUS53 KMKX 051319
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
817 AM CDT THU JUN 5 2008

WIC059-127-051400-
/O.CON.KMKX.SV.W.0026.000000T0000Z-080605T1400Z/
WALWORTH WI-KENOSHA WI-
817 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR KENOSHA AND SOUTHEASTERN WALWORTH COUNTIES...

AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM PELL LAKE TO GENOA CITY TO WOODSTOCK 
TO MARENGO...MOVING EAST AT 70 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SALEM...BRISTOL...LAKE CATHERINE AND SILVER LAKE BY 825 AM CDT...  
  KENOSHA AIRPORT AND PLEASANT PRAIRIE BY 835 AM CDT...
  KENOSHA GLERL MARINE BY 840 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE NEAR 
THE ROCKFORD ILLINOIS AREA. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.

LAT...LON 4251 8778 4248 8793 4250 8865 4251 8864
      4262 8827 4261 8819 4264 8816 4267 8806
      4268 8779 4267 8777
TIME...MOT...LOC 1317Z 252DEG 61KT 4257 8833 4250 8827
          4234 8832 4222 8849

$$

BORGHOFF
000 
WWUS53 KMKX 051328
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
825 AM CDT THU JUN 5 2008

WIC127-051335-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-080605T1400Z/
WALWORTH WI-
825 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH COUNTY
IS CANCELLED...

THE LINE OF SEVERE STORMS HAS PUSHED EAST INTO KENOSHA 
COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.

LAT...LON 4251 8778 4248 8793 4249 8831 4260 8831
      4261 8829 4261 8819 4264 8816 4267 8806
      4268 8779 4267 8777
TIME...MOT...LOC 1325Z 254DEG 71KT 4262 8809 4255 8803
          4240 8808 4227 8824

$$

WIC059-051400-
/O.CON.KMKX.SV.W.0026.000000T0000Z-080605T1400Z/
KENOSHA WI-
825 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR KENOSHA COUNTY...

AT 821 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEW MUNSTER TO CAMP LAKE TO 9 MILES SOUTH
OF LAKE CATHERINE TO 19 MILES SOUTH OF TWIN LAKES...MOVING EAST AT 
82 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  KENOSHA AIRPORT AND PLEASANT PRAIRIE BY 830 AM CDT...
  KENOSHA GLERL MARINE AND DOWNTOWN KENOSHA BY 835 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE NEAR 
THE ROCKFORD ILLINOIS AREA. THIS IS AN EXTREMELY DANGEROUS 
SITUATION SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS THIS STORM HAS THE POTENTIAL TO PRODUCE TORNADOLIKE 
DAMAGE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.

LAT...LON 4251 8778 4248 8793 4249 8831 4260 8831
      4261 8829 4261 8819 4264 8816 4267 8806
      4268 8779 4267 8777
TIME...MOT...LOC 1325Z 254DEG 71KT 4262 8809 4255 8803
          4240 8808 4227 8824

$$

BORGHOFF
000 
WWUS53 KMKX 051341
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
840 AM CDT THU JUN 5 2008

WIC059-051400-
/O.CON.KMKX.SV.W.0026.000000T0000Z-080605T1400Z/
KENOSHA WI-
840 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT 
FOR EASTERN KENOSHA COUNTY...

AT 835 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM STURTEVANT TO DOWNTOWN 
KENOSHA TO BEACH PARK TO ROUND LAKE...MOVING EAST AT 75 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE MICHIGAN LAKESHORE BY 845 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE NEAR 
THE ROCKFORD ILLINOIS AREA. THIS IS AN EXTREMELY DANGEROUS 
SITUATION SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS THIS STORM HAS THE POTENTIAL TO PRODUCE TORNADOLIKE 
DAMAGE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.

LAT...LON 4251 8778 4248 8793 4249 8831 4260 8831
      4261 8829 4261 8819 4264 8816 4267 8806
      4268 8779 4267 8777
TIME...MOT...LOC 1340Z 252DEG 57KT 4269 8783 4262 8776
          4247 8782 4234 8798

$$
BORGHOFF
000 
WWUS53 KMKX 051351
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 AM CDT THU JUN 5 2008

WIC059-051357-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-080605T1400Z/
KENOSHA WI-
852 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA COUNTY IS CANCELLED...

THE SEVERE LINE OF THUNDERSTORMS THAT AFFECTED KENOSHA COUNTY HAS 
PUSHED EAST OVER WESTERN LAKE MICHIGAN...THEREFORE THE WARNING IS 
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.

LAT...LON 4251 8778 4248 8793 4249 8831 4260 8831
      4261 8829 4261 8819 4264 8816 4267 8806
      4268 8779 4267 8777
TIME...MOT...LOC 1347Z 252DEG 57KT 4270 8769 4264 8763
          4250 8767 4237 8784

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:57 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 5, 4:57 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
457 AM CDT THU JUN 5 2008

.SHORT TERM...850-700 MB WAA TRIGGERING CURRENT MCS OVER IA AND
WI WITH MUCAPE OF 1000-2000 J/KG BEING RELEASED. WET MICROBURSTS
AND ISOLD BRIEF TORNDOES ARE POSSIBLE WITH ANY EMBEDDED
SUPERCELLS.

OTHERWISE SHARP POLAR TROUGH OVER THE GREAT BASIN WILL MOVE INTO
THE HIGH PLAINS BY THIS EVENING WHILE STRONG LOW PRESSURE DEVELOPS
NWD INTO NRN NE AND TO WRN MN OR THE ERN DAKOTAS BY 12Z FRI. THE
WARM FRONT WILL MOVE NORTH THROUGH SRN WI LATE THIS AM...THEREBY
ENDING THE DENSE FOG OVER ERN WI. A LAKE BREEZE WILL DEVELOP BUT
REMAIN FAIRLY CLOSE TO THE LAKESHORE. EXPECT TEMPS TO WARM INTO
THE 80S WITH THE WARM FRONTAL PASSAGE INCLUDING SOME BREAKS IN
THE CLOUD COVER. CAPPING WILL THEN SET IN THROUGH TNT SO BELIEVE
MAJORITY OF NEW STORM DEVELOPMENT AND SEVERE POTENTIAL WILL REMAIN
TO THE NORTH AND WEST WHERE CAPPING WILL BE WEAKER AND ORGANIZED
LIFT WILL BE PRESENT. TEMPS TO REMAIN NEAR 70 TNT WITHIN A WARM
AND HUMID AIRMASS AND SOME WIND/MIXING.

BY FRI THE LOW WILL BE OCCLUDED AND LIFTING DUE NORTH INTO FAR WRN
ONTARIO CANADA. THE COLD FRONT LIFTS NWD WITH THE LOW BUT A SFC
TROUGH EXTENDING FROM THE LOW WILL SHIFT EWD THROUGH WI IN THE
AFTERNOON. IN ADDITION A VORTICITY MAXIMUM WITHIN FAST SWLY FLOW
ALOFT WILL APPROACH DURING THE AFTERNOON. THE OVERALL LIFT WITH
THE SFC TROUGH AND UPPER WAVE IS WEAK BUT CAPPING IS AS WELL SO
WENT WITH LIKELY POPS. MLCAPES OF 2000 J/KG OR GREATER AND 0-6 KM
BULK SHEAR OF 50-60 KTS WILL BE PRESENT SO WILL MENTION SEVERE
WORDING. SUPERCELLS AND/OR LINE SEGMENTS ARE EXPECTED.

&&

.AVIATION...

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR WIZ052-059-
     060-065-066-071-072.

LM...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR LMZ643>646.

&&

SHORT/LONG TERM...20
AVIATION/MARINE...09
Hazardous weather outlook, Jun 5, 7:15 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 AM CDT THU JUN 5 2008

WIZ046-047-051-052-056>060-062>072-061200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
715 AM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT SOUTHERN WISCONSIN THIS
MORNING AS A WARM FRONT LIFTS NORTH. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON
INTO FRIDAY EVENING...MAINLY FROM MADISON TO MILWAUKEE AND AREAS
SOUTH. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING
WINDS...LARGE HAIL AND TORNADOES. THERE IS A SLIGHT RISK OF SEVERE
STORMS ACROSS THE REST OF SOUTHERN WISCONSIN.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND AGAIN ON FRIDAY
AFTERNOON AND EVENING.

LMZ643>646-061200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
715 AM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE NEARSHORE WATERS THIS
MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

INCREASING SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA
FRIDAY THROUGH FRIDAY EVENING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY INTO FRIDAY
EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO
SATURDAY EVENING.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 5, 6:17 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 AM     HEAVY RAIN       3 NW BELMONT            42.77N 90.37W
06/05/2008  M0.98 INCH       LAFAYETTE          WI   TRAINED SPOTTER

0508 AM     HEAVY RAIN       1 SE VERONA             42.98N 89.52W
06/05/2008  M0.91 INCH       DANE               WI   TRAINED SPOTTER

0601 AM     HAIL             6 ESE STOUGHTON         42.89N 89.11W
06/05/2008  M0.75 INCH       DANE               WI   TRAINED SPOTTER

&&

GD
Local storm report, Jun 5, 6:36 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     TSTM WND GST     6 NW DELAVAN            43.22N 89.21W
06/05/2008  M60 MPH          DANE               WI   AMATEUR RADIO

            PEA SIZE HAIL.

&&

GD
Local storm report, Jun 5, 6:39 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
639 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     TSTM WND GST     6 NW DELAVAN            42.66N 88.70W
06/05/2008  M60.00 MPH       WALWORTH           WI   AMATEUR RADIO

            PEA SIZE HAIL.

&&

GD
Local storm report, Jun 5, 7:13 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HAIL             ELKHORN                 42.67N 88.54W
06/05/2008  M0.50 INCH       WALWORTH           WI   TRAINED SPOTTER

0702 AM     HAIL             WATERFORD               42.76N 88.22W
06/05/2008  M0.25 INCH       RACINE             WI   TRAINED SPOTTER

&&

GD
Special weather statement, Jun 5, 7:42 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
742 AM CDT THU JUN 5 2008

WIZ046-047-051-052-056>060-062>072-051430-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
742 AM CDT THU JUN 5 2008

...TORNADO WATCH 458 REMAINS IN EFFECT UNTIL 11 AM CDT FOR
WALWORTH...RACINE...AND KENOSHA COUNTIES...

AT 740 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS ALONG A LINE FROM MILWAUKEE...TO
BURLINGTON...TO ROCKFORD ILLINOIS AND MOVING NORTHEAST AROUND 40
MPH.

THIS LINE OF STORMS WILL PUSH INTO THE CITIES OF RACINE AND
KENOSHA BETWEEN 745 AM AND 800 AM.

THIS LINE OF THUNDERSTORMS HAVE BEEN PRODUCING VERY HEAVY RAIN AND
FREQUENT LIGHTNING. LARGE HAIL...DAMAGING WINDS...AND A BRIEF
TORNADO REMAINS POSSIBLE IN AND NEAR THE WATCH AREA.

ELSEWHERE ACROSS SOUTHERN WISCONSIN...MODERATE TO HEAVY RAIN WILL
CONTINUE THROUGH 10 AM. URBAN AND LOW LYING AREA FLOODING WILL BE
POSSIBLE ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL
THE MODERATE RAIN ENDS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL TELEVISION...
OR LOCAL RADIO FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS.

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:20 AM CDTSevere Thunderstorm WarningMKXDane25 min
Jun 5, 5:41 AM CDTSevere Thunderstorm WarningMKXDane27 min
Jun 5, 5:54 AM CDTSevere Thunderstorm WarningMKXGreen, Rock51 min
Jun 5, 6:11 AM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha64 min
Jun 5, 6:25 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth50 min
Jun 5, 6:27 AM CDTAreal Flood AdvisoryMKXColumbia, Dane, Iowa, Sauk3 hr
Jun 5, 6:36 AM CDTSpecial Marine WarningMKX114 min
Jun 5, 7:42 AM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine, Walworth, Waukesha4 hr
Jun 5, 8:11 AM CDTSpecial Marine WarningMKX94 min
Jun 5, 6:55 PM CDTRiver Flood WarningMKXGreen, Rock14 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.